Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 37, NWS Melbourne, FL

June 3, 2010Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 3, 2010, 4:52 PM EDT for Volusia County, Florida. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2010, 4:52 PM EDT (20:52 UTC)
Expired
Jun 3, 2010, 5:33 PM EDT
In force
41 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 127 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:00 PM EDTTSTM WND GST 554 S Daytona Beach, FLSMALL TREE LIMBS DOWN, LESS THAN 2 INCHES IN DIAMETER. SPOTTER ALSO REPORTED HEAVY RAIN OF 1-1.24 INCHES WITHIN 30 MINUTES, MINOR FLOODING.
Jun 3, 5:04 PM EDTTSTM WND GST 40Daytona Beach, FLWIND GUST TO 40 MPH / 35 KNOTS FROM 170 DEGREES.
Jun 3, 5:17 PM EDTTSTM WND DMG4 Nw Holly Hill, FLSPOTTER REPORTS 4 INCH DIAMETER BRANCHES DOWN IN ORMOND BEACH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WUUS52 KMLB 032052
SVRMLB
FLC127-032145-
/O.NEW.KMLB.SV.W.0037.100603T2052Z-100603T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
452 PM EDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VOLUSIA COUNTY IN FLORIDA

* UNTIL 545 PM EDT.

* AT 452 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF DELTONA...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
  TO...SPRUCE CREEK...EDGEWATER...NEW SMYRNA BEACH...PORT ORANGE...  
  DAYTONA BEACH...WILBUR BY THE SEA...SOUTH DAYTONA...ORMOND
  BEACH...HOLLY HILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2939 8109 2926 8102 2926 8101 2924 8101
      2924 8100 2896 8088 2882 8111 2894 8129
      2910 8136 2927 8120 2927 8115 2932 8115
TIME...MOT...LOC 2051Z 220DEG 12KT 2897 8107

$$


52
1 follow-up statement
235 
WWUS52 KMLB 032133
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
533 PM EDT THU JUN 3 2010

FLC127-032142-
/O.CAN.KMLB.SV.W.0037.000000T0000Z-100603T2145Z/
VOLUSIA-
533 PM EDT THU JUN 3 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VOLUSIA COUNTY IS
CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO 
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A 
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND 
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2939 8109 2926 8102 2926 8101 2924 8101
      2924 8100 2896 8088 2882 8111 2894 8129
      2910 8136 2927 8120 2927 8115 2932 8115
TIME...MOT...LOC 2132Z 220DEG 12KT 2907 8097

$$



52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:40 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 3, 4:40 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
440 PM EDT THU JUN 3 2010

.DISCUSSION...

COOL TEMPS ALOFT...STRONG SFC HEATING AND JUST ENOUGH ATMOS
MOISTURE (NOT TOO MUCH TO GET CONVECTION GOING TOO EARLY) HAS LED
TO A HIGH COVERAGE OF LIGHTNING STORMS THIS AFTERNOON. STRONG TO
SEVERE CONVECTION WILL PERSIST INTO THE EVENING UNTIL ALL AREAS
HAVE BEEN WORKED OVER.

FRI/SAT...STORM SYSTEM OVER THE TX PLAINS HAS CUT- OFF FROM THE
MAIN FLOW OVER THE CENTRAL/NRN TIER STATES. REMOVED FROM THE
PRIMARY FLOW PATTERN...SYSTEMS SUCH AS THIS TEND TO BE SLOW
MOVERS. IT APPEARS THIS SYSTEM WILL BE NO DIFFERENT AS UPSTREAM
WINDS THRU THE H85-H50 LYR ARE AOB 15KTS...H50-H30 WINDS AOB
30KTS.

THE CENTER OF THE LOW WILL DRIFT ACRS THE LWR MS VALLEY AND THE DEEP
S THRU THE END OF THE WEEK.  THIS MOTION WILL KEEP THE DLM ATLC
RIDGE AXIS SUPPRESSED OVER THE S FL PENINSULA/FL STRAITS...RESULTING
IN A W/SW STEERING FLOW THRU THE H100-H70 LYR.  THIS WILL DELAY THE
FORMATION OF THE EAST COAST SEABREEZE AND KEEP IT PINNED OVER THE
CWA WHILE SIMULTANEOUSLY FOCUSING DIURNAL PRECIP OVER THE E FL
PENINSULA IN THE AFTN/EARLY EVNG HRS.  SWRLY FLOW PATTERNS ALSO
GENERATE ABV CLIMO MAX TEMPS...EXPECT READINGS IN THE L/M90S OVER
MOST OF THE CWA.

DLM MOISTURE OVER THE NW GOMEX IS PLENTIFUL AND SHOULD MAKE IT INTO
THE FL PENINSULA BY DAYBREAK FRI...WILL GO WITH LIKELY POPS
AREAWIDE.  INFLUX OF DRY AIR ABV H70 WILL DROP PRECIP CHANCES BACK
TO THE SCT CATEGORY ON SAT.

SUN-WED...
MEDIUM RANGE MODELS DVLP A STORM SYSTEM OVER THE GREAT LAKES BY LATE
IN THE WEEKEND...THEN PUSH IT UP THE MID ATLC/NEW ENGLAND COASTS
THRU EARLY NEXT WEEK.  THIS SYSTEM WILL CRANK A SHORT WAVE FRONTAL
TROF INTO THE DEEP SOUTH...KEEPING THE ATLC RIDGE AXIS SUPPRESSED S
OF THE CENTRAL FL PENINSULA.  HOWEVER...BOTH GFS/ECMWF MODELS
INDICATE THE WRN PORTION OF THE RIDGE PINCHING OFF AND RETROGRADING
INTO THE GOMEX EARLY NEXT WEEK BEFORE REABSORBING BACK INTO PRIMARY
RIDGE BY THE MIDDLE OF THE WEEK.  THIS INITIALLY WOULD RESULT IN A
NW-N FLOW ACRS THE S FL PENINSULA THAT WOULD GRADUALLY SHIFT TO THE
SE...BOTH OF WHICH ARE INDICATIVE OF LOWER PRECIP CHANCES FOR THE
EAST CENTRAL PENINSULA.  WILL KEEP POPS AOB 50 THRU THE PD.

WRLY SFC/LOW LVL WINDS SUN/MON WILL KEEP TEMPS ABV CLIMO...MAX TEMPS
L/M90S...MIN TEMPS M70S.  ONSHORE FLOW DVLPG TUE WILL KEEP MAX TEMPS
~90F ALONG THE COAST...L/M90S INTERIOR...MIN TEMPS M/U70S AREAWIDE.

&&

.AVIATION...
STRONG STORMS STILL TO AFFECT VRB/DAB NEXT FEW HOURS WITH
POTENTIAL FOR CONVECTIVE WIND GUSTS 35 KNOTS OR GREATER.

&&

.MARINE...
FRI-MON...DLM RIDGE AXIS OVER THE S FL PENINSULA/FL STRAITS THRU
EARLY NEXT WEEK WILL GENERATE A GENTLE TO MODERATE SWRLY BREEZE.
LIMITED FETCH LENGTH DUE TO THE OFFSHORE FLOW...KEEPING SEAS AOB 2FT
NEARSHORE AND AOB 3FT OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  90  75  89 /  40  70  20  50
MCO  75  91  75  92 /  40  60  20  50
MLB  77  91  76  90 /  40  70  20  40
VRB  76  91  75  91 /  40  70  20  40
LEE  77  91  76  91 /  40  60  20  60
SFB  77  93  76  93 /  40  60  20  50
ORL  78  90  76  92 /  40  60  20  50
FPR  76  91  75  91 /  40  60  20  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...KELLY
LONG TERM....HAGEMEYER
Hazardous weather outlook, Jun 3, 6:13 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
613 AM EDT THU JUN 3 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
613 AM EDT THU JUN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A GRADUAL INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH DAYTIME HEATING
AND THE AFTERNOON SEA AND LAKE BREEZE BOUNDARIES WILL LEAD TO NUMEROUS
SHOWERS AND LIGHTNING STORMS OVER EAST CENTRAL FLORIDA TODAY.

A FEW SHOWERS AND LIGHTNING STORMS WILL FORM STARTING LATE THIS MORNING
...WITH THE BEST CHANCE AROUND LAKE OKEECHOBEE AND THE TREASURE COAST.
COVERAGE WILL INCREASE FROM EARLY AFTERNOON ONWARD AS THE EAST COAST
SEA BREEZE MOVES SLOWLY INLAND...AND THE WEST COAST SEA BREEZE PUSHES
INLAND AND EASTWARD AT A SLIGHTLY FASTER PACE.

THESE BOUNDARIES WILL COLLIDE LATE THIS AFTERNOON NEAR OR SLIGHTLY
EAST OF A LINE FROM LAKE GEORGE TO SANFORD...ORLANDO LAKE MARIAN...AND
BASINGER...WITH RAPID DEVELOPMENT OF STORMS POSSIBLE BETWEEN BEGINNING
AROUND 5 OR 6 PM. STORMS WILL LINGER THROUGH THE EARLY EVENING HOURS
...MAINLY FROM THE SAINT JOHNS RIVER TO THE ATLANTIC COAST.

STORMS WILL MOVE NORTHEAST AT 10 TO 15 MPH EARLY TODAY... WITH STORM
MOTION INCREASING TO 20 TO 25 MPH TOWARD SUNSET. DUE TO COLDER THAN
NORMAL TEMPERATURES ALOFT...SCATTERED STRONG STORMS ARE POSSIBLE...
WITH A FEW SEVERE STORMS CONTAINING DAMAGING WIND GUSTS AND LARGE
HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND TORRENTIAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES ARE LIKELY IN SEVERAL STORMS TODAY.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG STORMS WILL BE POSSIBLE NEAR INLAND LAKES AND THE TREASURE
COAST FROM THIS AFTERNOON INTO THE EARLY EVENING. OFFSHORE MOVING
STRONG STORMS ARE MORE LIKELY AROUND THE INTRACOASTAL AND NEAR SHORE
ATLANTIC WATERS NORTH OF SEBASTIAN INLET STARTING BY LATE AFTERNOON.
ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. MARINERS SHOULD BE
ALERT TO THE POTENTIAL OF STORMS MOVING IN RAPIDLY FROM THE WEST AND
SOUTHWEST TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED TO NUMEROUS AFTERNOON AND EARLY EVENING STORMS ARE
EXPECTED THROUGH THE WEEKEND AND EARLY NEXT WEEK. STORMS WILL
MOVE EASTWARD FROM THE MAINLAND INTO THE ATLANTIC FOR THE NEXT
SEVERAL DAYS. STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH
AFTERNOON...POSING LIGHTNING...WIND...HAIL AND TORRENTIAL RAINS
AS HAZARDS TO ALL OUTDOOR ACTIVITIES OVER LAND AND WATER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

CRISTALDI

In the hours before

Local storm report, Jun 3, 4:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND GST     PATRICK AIRFORCE BASE   28.24N 80.61W
06/03/2010  M51 MPH          BREVARD            FL   OTHER FEDERAL

            WIND GUST OF 51 MPH / 44 KNOTS FROM 170 DEGREES.

&&

JRC
Local storm report, Jun 3, 4:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FLOOD            STUART                  27.19N 80.24W
06/03/2010                   MARTIN             FL   TRAINED SPOTTER

            MINOR FLOODING ON HIGHWAY US 1 BETWEEN MONTEREY AND COVE
            ROADS.

&&

JRC
Special weather statement, Jun 3, 4:20 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT THU JUN 3 2010

FLZ041-044>046-141-147-032115-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
420 PM EDT THU JUN 3 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
NORTHEASTERN LAKE COUNTY...NORTHERN ORANGE COUNTY...SEMINOLE
COUNTY...VOLUSIA COUNTY...

* UNTIL 515 PM EDT.

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER APOPKA...
MOVING NORTHEAST AT 15 MPH. OTHER STORMS WERE STRENGTHENING AS
SEVERAL BOUNDARIES COLLIDED...AND ADDITIONAL STRONG STORMS ARE
EXPECTED IN THESE AREAS.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE WEKIWA SPRINGS STATE PARK...LAKE KATHRYN
HEIGHTS...EUSTIS...CASSIA...ORANGE CITY AND SCOTTSMOOR.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

LAT...LON 2869 8066 2886 8082 2883 8081 2867 8065
      2857 8061 2856 8073 2862 8079 2869 8079
      2871 8075 2879 8084 2862 8080 2856 8079
      2853 8143 2868 8166 2931 8163 2936 8141
      2927 8140 2927 8116 2941 8116 2942 8111
TIME...MOT...LOC 2018Z 210DEG 28KT 2874 8153

52
Local storm report, Jun 3, 4:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
442 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     COCOA BEACH             28.35N 80.61W
06/03/2010                   BREVARD            FL   TRAINED SPOTTER

            LARGE TREE LIMBS / BRANCHES GREATER THAN 2 INCHES IN
            DIAMETER DOWN ON A1A.

&&

JRC
Local storm report, Jun 3, 4:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FUNNEL CLOUD     1 SW PORT SAINT LUCIE   27.27N 80.36W
06/03/2010                   ST. LUCIE          FL   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED NEAR INTERSECTION OF MIDWAY ROAD
            AND TORINO PARKWAY.

&&

JRC
Special weather statement, Jun 3, 4:47 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
447 PM EDT THU JUN 3 2010

FLZ059-064-032115-
MARTIN-ST. LUCIE-
447 PM EDT THU JUN 3 2010

...FUNNEL CLOUDS POSSIBLE OVER NORTHEASTERN MARTIN COUNTY...EASTERN
ST. LUCIE COUNTY...

AT 443 PM EDT...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD OVER PORT
SAINT LUCIE...MOVING NORTH AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE INDIAN RIVER ESTATES...LAKEWOOD PARK...PORT
SAINT LUCIE RIVER PARK AND QUEENS COVE.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

67

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:23 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole, Volusia52 min
Jun 2, 8:39 PM EDTSpecial Weather StatementMLBOrange, Osceola51 min
Jun 2, 8:45 PM EDTAreal Flood AdvisoryMLBOrange, Seminole60 min
Jun 2, 9:12 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia48 min
Jun 2, 9:42 PM EDTSpecial Weather StatementMLBSeminole63 min
Jun 3, 1:55 PM EDTSpecial Weather StatementMLBOsceola50 min
Jun 3, 2:15 PM EDTSpecial Marine WarningMLB2 hr
Jun 3, 2:17 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Osceola43 min
Jun 3, 2:23 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola67 min
Jun 3, 2:33 PM EDTSpecial Weather StatementMLBBrevard42 min
Jun 3, 2:41 PM EDTSevere Thunderstorm WarningMLBBrevard27 min
Jun 3, 2:45 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola60 min
Jun 3, 2:47 PM EDTSevere Thunderstorm WarningMLBBrevard43 min
Jun 3, 2:57 PM EDTSpecial Weather StatementMLBLake48 min
Jun 3, 3:13 PM EDTAreal Flood AdvisoryMLBBrevard2 hr
Jun 3, 3:25 PM EDTSevere Thunderstorm WarningMLBLake, Orange49 min
Jun 3, 3:46 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole28 min
Jun 3, 3:52 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie38 min
Jun 3, 4:20 PM EDTSpecial Weather StatementMLBSeminole, Volusia55 min
Jun 3, 4:27 PM EDTSpecial Marine WarningMLB2 hr
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Osceola48 min
Jun 3, 5:06 PM EDTSevere Thunderstorm WarningMLBMartin39 min
Jun 3, 5:19 PM EDTSpecial Marine WarningMLB116 min
Jun 3, 6:00 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.